# SDR DALA2023092507866

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STA Y=200 TO 218 BTW X=-42 TO X=-54 SIDE RH AT CPAX. SUMMARY OF NRC 00311: CORROSION LEVEL 2. WEB STA Y=200 TO 218 BTW X=-42 TO X=-54 SIDE RH AT CPAX WAS REPLACED PER B717-200 SRM 53-10-51-0I PROCEDURE 2 ITEM 32 AND DWG: 9936535 REV CS. (LP #2985149)
